# SDR RAIA9911014

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 14,392 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LAX- RIGHT ENGINE LOSE OIL PRESS.  ENGINE WAS SHUT DOWN.  MAINTENANCE REPLACED RIGHT ENGINE.
